# SDR ASOA2015060413029

- Difficulty date: May 26, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT ANGLES 2 EA ON FRAME 333 CORRODED.  FABRICATED NEW ANGLE, PN 600-32004-50101 IAW SNIEO S03, DWG 601R32004, STEP 1.  LOCATED & DRILLED 2 EA FLOOR SUPPORT ANGLES, PN 601R32004-S03 & 600-32004-113 IAW SRM 51-40-11.  COMPLIED WITH EC/TC SNIEO 601R32004S03 AND SNIEO 601R32004S03, DATED 05/30/2015 AS WRITTEN.  INSTALLED 2 EA FLOORBOARD SUPPORT ANGLE AT FRAME STA 333, PN 600-32004-101 IAW EO 601R32004 & SRM 51-42-06, SNIEO 601R32004-S03.  COMPLIED WITH EC/TC SNIEO 600-32004S01 & SNIEO 600-32004S01, DATED 05/30/15 AS WRITTEN.
